# SDR UIEA2020011300059

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,560 hours, 21,891 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT FMC PROMPT ON UPPER EICAS STAYS DISPLAYED WITH IRU'S ALIGNED AND ALL FMC DATA ENTERED.( CYCLED APU POWER I.A.W AMM 49-11-00. FMC MESSAGE WENT AWAY. OPS CHECK GOOD. )
